Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

168 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Noticed hair fall after laser treatment. Suggest

Answered by
Dr.
Dr. Kalpana Pathak

Dermatologist

Practicing since :2006

Answered : 2015 Questions

default
Posted on Fri, 6 Dec 2013 in Skin Hair and Nails
Question: need your help for my baldness from lasr one yr my hair falling is multiplied and from past 2 month I can see the bald patch need your help..
doctor
Answered by Dr. Kalpana Pathak 35 minutes later
Brief Answer: details below Detailed Answer: Hi XXXXX, Thanks for writing to us. From the description provided, you could be having male pattern baldness or androgentic alopecia. It is characterised by gradual hair loss mainly from front, sides and centre of scalp and is also associated with thinning of hair. Now to treat the same we usually prescribe 5 percent minoxidil solution 1ml twice in a day application over scalp A hair supplement with vitamins and minerals like androanagen/follihair new/ adgain, one tablet daily Tablet finesteride 1 mg daily or tablet dutasteride 0.5 mg daily. The medicines need to be continued for four to six months to appreciate decrease in hair fall and increased hair growth. I usually begin with minoxidil and androanagen, if no response is seen in terms of decreased hair fall, I add dutasteride. To help you further, I would appreciate if you could attach an image of your scalp clearly showing your bald areas. Hope this answered your query. Take care
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kalpana Pathak 17 minutes later
thanks dr for for help here are the attached pic of the baldness pattern please suggest the effective medicine which will stop hair falling and regain it ..will be very thank full for your help ..requesting the medicine effective and available in mumbai
doctor
Answered by Dr. Kalpana Pathak 29 hours later
Brief Answer: Please read a detailed answer below Detailed Answer: Hi XXXXX, Thanks for writing back. I have seen the images attached. Your hair fall seems to be at advanced stage. So though initially for five to six months I would advise that you start with medicines but ultimately in your case, hair transplant would be the best choice. In patients with hair fall like you,I personally begin with Tablet androanagen one tab daily Tablet fineteride 1 mg daily Minoxidil 10% and aminexil combination solution like hair4u solution 1 ml twice in a day I advise my patients to follow this prescription for atleast 6 months and depending on the response, we decide the next course of action. Even before transplant minoxidil and finesteride intake is advised for better hair growth, so anyhow these medicines should be taken. As I said earlier, hair transplantation would be a definite treatment for you. I would also stress that prior to starting any medicine one should meet a dermatologist nearby for proper hair analysis, medicine supervision and follow up. These are prescription medicines and should definitely be taken under a doctor's guidance. Hope this helped. Take care
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  
Medical Procedures ,  
Medical Topics

Recent questions on  Beta-lactam

doctor1 MD

I have been noticing blood spots on my underware on and off for several years. I went to a uralogist and he ordered ct and did a cystoscopic exam and it showed an enlarged medium lobe of my prostste. My psa is 1.3 He put me on avodart 0.5mg anduroxatral 10mg. I have been taking the drugs for about 6 months.Last night I noticed blood spots on my underware of a somewhat larger pattern. should I be overly concerned ?

doctor1 MD

I am 65 I had a Prostate Operation about three years ago,
I am on Dutasteride Avodart, one 5mg caps daily, and Betahistine Dihydrochloride tabs 16mg one three times a day. Is it safe for me to take Viapro (Herbal Viagra) while taking the above medication?

doctor1 MD

my name is Peter Moore 5 years ago i had a accident that slightly damaged my spine its healed ok without surgery how ever i have been suffering from a erection problem since i have been taking viagra and cialis which helps but sadly i do not get a hard erection as i would wish, i am 60 fit and active and in a new relationship

doctor1 MD

Dr. Oz, I know you're show is geared mostly towards women but I really am in dyer need of help. I'm a 22 year old male and I'm currently taking two 20mg instant release Adderalls a day. My blood pressure is normal on a daily basis, but high blood pressure and heart disease does run in my family. My concern is in regards to Erectile Disfunction. It is a real self confidence killer! My penis doesn't get fully erect when I'm about to have sex, its hard but not where it can stay up the air hard..excuse the reference. Also some other times it will get hard, but it will not stay that way for long amounts of time. Does anyone know why this could be? I also have trouble staying hard. For example if it slips out, there is a switch of positions,or the slightest distraction, it wont remain hard. I take adderall but don't notice a difference in this when I take it and when I don't. I exercise regularly (4-5x a week) and eat relatively healthy(for a college student). I am stressed a lot and i know that could be a cause of my problems. but does anyone have any ideas? Also is it to early for someone my age (22) to take pills such as viagra or cialis? What are the long term side effects?

doctor1 MD

If I took to many alprozlam could it kill me?

doctor1 MD

pristiq desvenlafaxine 100 mg and sandomigran 500 mcg what side effects can there be

doctor1 MD

Can halcion after long term use cause temporary lack of coordination and dizziness? I take .5mg per night.Never had these reactions before.